Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Wilmington, OH

June 18, 2015Fayette County, Wayne County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 3:46 PM EDT for Fayette County, Wayne County, Indiana. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 3:46 PM EDT (19:46 UTC)
Expired
Jun 18, 2015, 4:30 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, IN, Wayne County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:18 PM EDTTSTM WND DMGRichmond, INNUMEROUS FULL SIZED TREES AND POWER LINES DOWN IN AND AROUND RICHMOND.
Jun 18, 4:26 PM EDTTSTM WND DMG1 Sse Richmond, INLARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR.
Jun 18, 4:26 PM EDTTSTM WND DMG1 Ssw Richmond, INLARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR.
Jun 18, 4:26 PM EDTTSTM WND DMG1 Sw Richmond, INTREE KNOCKED OVER AND POWER POLE DAMAGED. TIME ESTIMATED FROM RADAR.
Jun 18, 4:26 PM EDTTSTM WND DMG2 Se Richmond, INLARGE LIMBS AND TREES KNOCKED DOWN ALONG WERNIE ROAD. TIME ESTIMATED FROM RADAR.
Jun 18, 4:30 PM EDTTSTM WND DMG1 Sse Richmond, INLARGE TREE LIMB SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS51 KILN 181946
SVRILN
INC041-177-182030-
/O.NEW.KILN.SV.W.0091.150618T1946Z-150618T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN EAST CENTRAL INDIANA...
  NORTHWESTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 430 PM EDT.

* AT 342 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 8
  MILES NORTHWEST OF BENTONVILLE...MOVING EAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  CAMBRIDGE CITY...
  HAGERSTOWN...
  CENTERVILLE...
  RICHMOND...
  FOUNTAIN CITY...

IN ADDITION...BENTONVILLE...DUBLIN...MOUNT AUBURN...BEESONS...EAST
GERMANTOWN...JACKSONBURG...ECONOMY AND GREENS FORK ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3979 8530 3980 8523 3987 8522 3988 8521
      3996 8521 4001 8501 4001 8491 3991 8481
      3977 8481 3975 8481 3971 8530 3979 8531
TIME...MOT...LOC 1946Z 255DEG 22KT 3981 8534

HAIL...1.00IN
WIND...60MPH

$$

AR
2 follow-up statements
717 
WWUS51 KILN 182007
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
407 PM EDT THU JUN 18 2015

INC041-182018-
/O.CAN.KILN.SV.W.0091.000000T0000Z-150618T2030Z/
FAYETTE IN-
407 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE COUNTY IN
EAST CENTRAL INDIANA HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3991 8518 3999 8499 4001 8491 3991 8481
      3976 8481 3975 8482 3974 8515 3979 8518
      3987 8520
TIME...MOT...LOC 2008Z 255DEG 22KT 3981 8510

$$

INC177-182030-
/O.CON.KILN.SV.W.0091.000000T0000Z-150618T2030Z/
WAYNE IN-
407 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WAYNE COUNTY...

AT 402 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR EAST GERMANTOWN...MOVING EAST
AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...RICHMOND AND FOUNTAIN CITY.

IN ADDITION...GREENS FORK...WILLIAMSBURG...RICHMOND MUNICIPAL
AIRPORT...MIDDLEBORO AND SPRING GROVE ARE NEAR THE PATH OF THIS
STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 135 AND 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3991 8518 3999 8499 4001 8491 3991 8481
      3976 8481 3975 8482 3974 8515 3979 8518
      3987 8520
TIME...MOT...LOC 2008Z 255DEG 22KT 3981 8510

HAIL...1.00IN
WIND...60MPH

$$
237 
WWUS51 KILN 182023
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT THU JUN 18 2015

INC177-182032-
/O.EXP.KILN.SV.W.0091.000000T0000Z-150618T2030Z/
WAYNE IN-
423 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
430 PM EDT...

THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR 
PREBLE...SOUTHEAST WAYNE AND NORTHERN UNION COUNTIES UNTIL 500 PM 
EDT.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3991 8518 3999 8499 4001 8491 3991 8481
      3976 8481 3975 8482 3974 8515 3979 8518
      3987 8520
TIME...MOT...LOC 2022Z 255DEG 22KT 3984 8494

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:05 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 18, 2:05 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
205 PM EDT THU JUN 18 2015

.SYNOPSIS...
MULTIPLE DISTURBANCES WILL WORK THROUGH THE AREA TODAY INTO FRIDAY.
REMNANTS OF TROPICAL DEPRESSION BILL WILL BRING ADDITIONAL RAIN TO
THE REGION ON SATURDAY. THE UNSETTLED PATTERN CONTINUES INTO NEXT
WEEK WITH ADDITIONAL DISTURBANCES WORKING THROUGH THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOIST AIRMASS IN PLACE WITH WARM FRONT OVER SRN MI AND NE OHIO PLACING
ILN/S FA IN THE WARM SECTOR. WESTERLY MID LEVEL FLOW ACRS THE OHIO
VALLEY/GREAT LAKES AROUND RIDGE CENTERED OVER SE US. MID LEVEL S/W
TO SWEEP ESE THRU NRN GREAT LAKES LATE AFTN/EVENING. ASSOCIATED
SFC FRONT TO DROP SE INTO SRN GREAT LAKES BY EVENING AND SRN OHIO
BY FRIDAY MORNING.

NAM APPEARS OVERDONE WITH INSTBY AND GFS SOLN MAY BE A LTL LOW. PREFER
RAP SOLN...INDICATING LOW END MODERATE INSTBY DEVELOPMENT IN
DAYTIME HEATING THIS AFTN. EXPECT SCATTERED STORMS TO DEVELOP DURG
THE AFTN IN THIS AIRMASS AHD OF THE AFOREMENTIONED BOUNDARY. FOCUS
IS LACKING SO WILL LIMIT POPS TO CHANCE CATEGORY.

WESTERLY UNIDIRECTIONAL FLOW WITH BULK SHEAR OF 30-35 KTS. SO A
FEW STORMS COULD ORGANIZE INTO LINE SEGMENTS WITH ISOLD DAMAGING
WINDS BEING THE MAIN THREAT.

EXPECT HIGHS TO RANGE FROM THE LOWER 80S NORTH TO THE MID/UPR 80S
FAR SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL WORK THROUGH THE AREA TONIGHT. THIS FEATURE
WILL THEN LIFT BACK NORTHWARDS ON FRIDAY. WITH THIS FEATURE
REMAINING IN THE AREA SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE
FORECAST. PRECIPITATION WILL BE MORE WIDESPREAD ACROSS SOUTHERN
PORTIONS OF THE FA ON FRIDAY. SOME OF THE RAIN COULD BE HEAVY AT
TIMES AND LEAD TO FLOODING ISSUES. HAVE THIS HEAVY RAIN THREAT
MENTIONED IN THE HWO.

THE REMNANTS OF TROPICAL DEPRESSION BILL WILL MOVE INTO THE
AREA FOR SATURDAY. ALTHOUGH PRECIPITATION IS EXPECTED ACROSS MOST
OF THE AREA THE HEAVIEST PRECIPITATION IS EXPECTED TO BE ACROSS
SOUTHERN PORTIONS OF THE REGION. HAVE THIS MENTION OF HEAVY RAIN
IN THE HWO AS WELL. THIS SYSTEM WILL BEGIN TO MOVE TO THE EAST
SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
IN THE WAKE OF THE REMNANTS OF BILL SLIGHTLY DRIER PWAT AIR WILL
WORK INTO THE REGION. GFS FORECAST SOUNDINGS QUICKLY RE-SATURATE
THE AIR THOUGH AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE MAIN
TROUGH AXIS. THE NEW EURO KEEPS THE SHORTWAVE SLIGHTLY FURTHER
NORTH ALONG WITH THE BETTER RAIN CHANCES. THE GFS ALSO SHOWS 850
TEMPS WARMING TO ABOVE 20 DEGREES C SUNDAY WHICH COULD MEAN FOR A
WARM DAY IF RAIN IS ABLE TO HOLD OFF. GFS SOUNDINGS DO HINT AT A
PRETTY GOOD AMOUNT OF INSTABILITY SUNDAY THOUGH IF PARCELS CAN
OVERCOME THE INVERSION.

ANOTHER MORE POTENT SHORTWAVE WILL THEN MOVE EAST MONDAY MORNING
PUSHING A WEAK FRONT INTO THE AREA. THE FRONT THEN STALLS ACROSS THE
CENTRAL PART OF THE CWA BEFORE WASHING OUT. TUESDAY INTO WEDNESDAY
AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWESTERN UNITED STATES
WILL BEGIN TO PUSH EAST. ILN LOOKS TO BE ON THE EDGE OF THE RIDGE.
THIS MEANS ABOVE NORMAL TEMPERATURES WITH A LOW CHANCE OF RAIN. THE
PLACEMENT OF THE RIDGE STILL REMAINS UNCERTAIN AS THE GFS KEEPS THE
RIDGE SLIGHTLY MORE AMPLIFIED WHILE THE EURO PUSHES THE RIDGE
SLIGHTLY FURTHER SOUTH. FOR NOW HAVE TRENDED DRIER FOR OUR SOUTHERN
COUNTIES.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE
MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS
THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK
WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS
BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE
QUESTION IN HEAVY RAIN DOWNPOURS.

FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED
COVERAGE.

CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE
FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL
OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK.

AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL
DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR
CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF
SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO
LIMITED INSTBY.

OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR
CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT.
THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...AR
SHORT TERM...NOVAK
LONG TERM...HAINES
AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
439 AM EDT THU JUN 18 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
439 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE
MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND
LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY.
MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE
PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE
ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE
THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH
TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.

In the hours before

Special weather statement, Jun 18, 1:57 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 PM EDT THU JUN 18 2015

KYZ096-097-OHZ078-181830-
PENDLETON KY-BRACKEN KY-CLERMONT OH-
157 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...
NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON COUNTIES THROUGH 230
PM EDT...

AT 154 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
LAKE STATE PARK...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PENDLETON...NORTHWESTERN BRACKEN AND SOUTHEASTERN
CLERMONT COUNTIES...INCLUDING FOSTER...NEVILLE...JOHNSVILLE...WILLOW
GROVE...MOSCOW...BRADFORD...CHILO...ROCK SPRINGS...UTOPIA...FELICITY
AND POINT ISABEL.

LAT...LON 3869 8430 3876 8435 3887 8423 3893 8409
      3892 8403 3877 8405 3877 8403 3869 8423

HATZOS
Special weather statement, Jun 18, 2:01 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
201 PM EDT THU JUN 18 2015

KYZ096>099-181830-
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-
201 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON...
SOUTHEASTERN PENDLETON AND WESTERN MASON COUNTIES THROUGH 230 PM
EDT...

AT 158 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BROWNING
CORNER...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT OLIVET.

ALSO...MILFORD...PETRA...POWERSVILLE...SANTA FE...HITTVILLE...
STONEWALL...MITCHELLS MILL...ABIGAIL...SARDIS AND LOWELL ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3851 8419 3853 8418 3855 8417 3855 8421
      3856 8422 3858 8421 3857 8432 3868 8425
      3862 8387 3858 8387 3847 8400

HATZOS
Special weather statement, Jun 18, 2:03 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT THU JUN 18 2015

INZ080-KYZ090-094>096-181830-
SWITZERLAND IN-OWEN KY-PENDLETON KY-GALLATIN KY-GRANT KY-
203 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...GALLATIN...
WESTERN PENDLETON...NORTHERN OWEN AND SWITZERLAND COUNTIES THROUGH
230 PM EDT...

AT 201 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTUCKY
SPEEDWAY...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSTOWN...DRY
RIDGE AND CRITTENDEN.

ALSO...EGYPT BOTTOM...GLENCOE...NAPOLEON...EAGLE HILL...ELLISTON...
RYLE...MUNK...TWIN BRIDGES...GOFORTH AND GARDNERSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3866 8494 3868 8496 3880 8493 3879 8469
      3878 8466 3879 8466 3879 8442 3859 8445
Special weather statement, Jun 18, 2:40 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT THU JUN 18 2015

OHZ079-181915-
BROWN OH-
240 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BROWN COUNTY THROUGH 315
PM EDT...

AT 237 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FEESBURG...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GEORGETOWN.

ALSO...NEW HOPE...RUSSELLVILLE AND LAKE WAYNOKA ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3900 8385 3898 8370 3888 8370 3881 8390
      3882 8399 3891 8401

HATZOS
Local storm report, Jun 18, 3:10 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             SW OWENTON              38.54N 84.84W
06/18/2015  E0.88 INCH       OWEN               KY   TRAINED SPOTTER

&&

KC
Local storm report, Jun 18, 3:21 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     1 SSE MILFORD           38.57N 84.15W
06/18/2015                   BRACKEN            KY   LAW ENFORCEMENT

            LARGE TREE DOWN ACROSS A PORTION OF KY-19.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:18 PM EDTSpecial Weather StatementILNSwitzerland27 min
Jun 18, 4:08 PM EDTSpecial Weather StatementILNOhio, Switzerland37 min
Jun 18, 4:21 PM EDTSevere Thunderstorm WarningILNUnion, Wayne39 min
Jun 18, 4:43 PM EDTAreal Flood AdvisoryILNSwitzerland6 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.